# SDR FDEA200908122980

- Difficulty date: August 12, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 57,684 hours, 9,621 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NUMBER 10 BRAKE FIRE AT BLOCK.
